# SDR DALA2018011600352

- Difficulty date: January 14, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 78,898 hours, 9,434 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R4 DOOR FLIGHT LOCK STATUS MESSAGE IN FLIGHT .   CARRIED OUT A FLIGHT LOCK GROUND TEST, ALL DOORS LOCKING UNLOCKING NORMAL. STATUS MESSAGE ERASED.  OK FOR SERVICE.
